# SDR AALA20120117TUL01

- Difficulty date: January 16, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 64,819 hours, 33,803 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TUS - CREW REPORTED LOWERED GEAR AND GOT ALL 3 GREEN, BUT ON FINAL GOT GEAR WARNING HORN AND UNSAFE LIGHT ILLUMINATED.  RECYCLED GEAR AND WARNING INDICATION REMAINED.  EMERGENCY DECLARED FLIGHT LANDED TUS WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT GEAR DOWN AND LOCK SENSOR D-127.  SYSTEM GROUND CHECK NORMAL OPERATION.
